# SDR P5CA2019070100138

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,386 hours, 20,970 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Screen
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FWD CABIN TEMP" EICAS WITH FWD CAB INOP LIGHT ALSO ILLUMINATED. ( CLEANED FWD CABIN TEMP SENSOR SCREEN IAW AMM 21-61-00. OPS CHECK GOOD AT THIS TIME. )
